# SDR AWXA200700548

- Difficulty date: April 7, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED FUSELAGE SKIN, BS 891, S25R.  REPAIRED FUSELAGE SKIN, BS 891, S25R IAW B737-300 SRM 53-00-01-2R31 FIGURE 201.
